Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 942-950.

Previous Articles     Next Articles

Adaptive Mesh Method for Solving a Second-Order Hyperbolic Equation

Qin Zhou1,*(),Yin Yang2   

  1. 1 School of Information Mechanical and Electrical Engineering, Hunan International Economics University, Changsha 410205
    2 Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Hunan Xiangtan 411105
  • Received:2018-04-02 Online:2019-08-26 Published:2019-09-11
  • Contact: Qin Zhou
  • Supported by:
    the NSFC(11671342);the Scientific Research Fund of Hunan Provincial Education Department(18C1097);the Natural Science Foundation of Hunan Province(2018JJ2374)


In this paper, we study a class of second-order hyperbolic equations with small parameters. An adaptive moving mesh method for solving the equation with finite differencing scheme is proposed, and the moving mesh algorithm is given. The superiority of the method is verified by numerical experiments, and the result on uniform mesh is improved.

Key words: Hyperbolic equation, Difference scheme, Adaptive moving mesh, Mesh iteration

CLC Number: 

  • O241.82